# SDR CALA2025080107200

- Difficulty date: July 24, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 114A73217
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LT STA 727 FRAME INNER CHORD AT S18A LWR HOLE.  ACCOMPLISHED REPAIR AT LOWER AFT FITTING ON LT BS 727 FRAME INNER CHORD AT S18L IAW EC/RA 5310-08657 (ESR-WI  2023573-15-12410)
